# SDR UIEA2025073001064

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE LOG 8337 - DENT RH WE 724.5 L/E CAMBER FLAP #17 WITHIN LIMITS PER SRM 57-41-01A-01 DETAIL VIII. W: 24. D" Y: 0.120" W/Y 33( AIRCRAFT DAMAGE LOG 8337 - DENT RH WE 724.5 L/E NOSE SKIN REPAIRED I.A.W RI-57-40-17783 REV.A DATE: 22 JUL 2025. NO FURTHER DEFECTS NOTED. )
